EconPapers    
Economics at your fingertips  
 

The implausible growth effect of partial capital mobility: some neoclassical arithmetic

Erich Gundlach ()

Economic Modelling, 2002, vol. 19, issue 1, 25-40

Date: 2002
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0264-9993(00)00059-6
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: http://EconPapers.repec.org/RePEc:eee:ecmode:v:19:y:2002:i:1:p:25-40

Access Statistics for this article

Economic Modelling is currently edited by S. Hall and P. Pauly

More articles in Economic Modelling from Elsevier
Series data maintained by Dana Niculescu ().

 
Page updated 2017-04-25
Handle: RePEc:eee:ecmode:v:19:y:2002:i:1:p:25-40